Namespaces
Variants
Actions

Arzelà-Ascoli theorem

From Encyclopedia of Mathematics
Jump to: navigation, search

The name of a number of theorems that specify the conditions for the limit of a sequence of continuous functions to be a continuous function. One such condition is the quasi-uniform convergence of the sequence.

References

[1] C. Arzelà, Mem. Accad. Sci. Bologna (5) , 5 (1893) pp. 225–244
[2] G. Ascoli, Rend. Accad. Lincei , 18 (1883) pp. 521–586


Comments

References

[a1] N. Dunford, J.T. Schwartz, "Linear operators. General theory" , 1 , Interscience (1958)
How to Cite This Entry:
Arzelà-Ascoli theorem. Encyclopedia of Mathematics. URL: http://www.encyclopediaofmath.org/index.php?title=Arzel%C3%A0-Ascoli_theorem&oldid=23182
This article was adapted from an original article by P.S. Aleksandrov (originator), which appeared in Encyclopedia of Mathematics - ISBN 1402006098. See original article